Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Had fluid infection in endometrial cavity. Doctor prescibed to take Doxycycline Hyclate 100 mg capsules.

I was seen at the hospital and the found out that i had fluid infection in my Endometrial cavity. They prescibed me Doxycycline Hyclate 100 mg capsules that i take one capsule twice a day. But i dont know the name of the infection or what causes it?
Asked On : Sun, 27 Mar 2011
Answers:  1 Views:  417
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infertility Specialist 's  Response
Welcome to HealthcareMagic
Infection of endometrium is known as endometritis. It can be either acute or chronic. In your case it appears like chronic endometritis. it is a polymicrobial disease involving, on average, 2-3 organisms. In most cases, it arises from an ascending infection from vagina. Various organisms implicated are Ureaplasma urealyticum, Peptostreptococcus, Gardnerella vaginalis, Bacteroides , group B Streptococcus ,chlamydia, etc. Take care.
Answered: Tue, 29 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor